# SDR USAA2010122293214

- Difficulty date: December 2, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CORROSION ON RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT STAB STA 67.31.  REPLACED RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT STAB STA 67.31 IAW JOB CARD I6C55040.
